# SDR CALA2024061801843

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 86,625 hours, 14,037 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 622471700
- Part serial: 1839505
- Condition: Faulted
- Location: Autoland
- Part time: 716,626 hours, 702,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ON CLIMBOUT UNABLE TO ENGAGE HEADING SELECT FUNCTION ON MCP. HDG HOLD FUNCTION OK. REMOVED AND REPLACED MCP IAW 22-11-02. PERFORMED TEST 04 AND IAW 75-2213-9-0001. ALL OPS CHECK PASSING. A/C REMAINS :1 FULL AUTOLAND CAPABILITY.
